Doctor insights on:
What Come About If I Stop Taking My Methotrexate Suddenly
Methotrexate was originally used in the early 1950's as a treatment for cancer but was also found to be effective in many other diseases including rheumatoid arthritis and psoriasis. It has anti inflammatory and immunosuppressive properties which make it an excellent first line therapy for RA ...Read more
Stop insulin?: That is a very troubling question! If you have diabetes and have been prescribed insulin you could be in big trouble if you suddenly stop. Please work towards getting rid of insulin by taking proper food - go online to "NuVal" - and exercising regularly. A visit to a dietitian would help as would a visit to a trainer. ...Read more
What side effects will I get if I suddenly stop taking escitalopram . I've been taking it for about a month.?
Depends: Hi. We're not mind readers on here. Are you taking anti-thyroid medication (such as methimazole or PTU) or thyroid hormone (such as levothyroxine)? If you're hyperthyroid and on methimazole or PTU, (propylthiouracil) if you stop hyperthyroidism may return. If you're on l-thyroxine and you stop, hypothyroidism will return. More to the point, why stop thyroid medication of either category without consulting your doc? ...Read more
Taper off gradually: It is difficult to answer what will happen as we do not know why you were put on it in first place.It is an anti depressant and has many indications.You should discuss with your doctor if you can stop it and since you have been taking it all your life as you say, you have to slowly taper it down before stopping it.Discuss with your doctors if you can come off it. ...Read more
If i get leg cramps everytime i start my new round of birth control pills should I stop taking them? The doctor said to not worry, but I am worried.
Change brands: Multiple diff combinations exist, free at your health dept. Consider iud. ...Read more
Not a good idea: Some mood stabilizers, especially those in the seizure medication category can have serious consequences when not stopped appropriately - seizures being most serious. Aside from sudden withdrawal, stopping bipolar medication suddenly or slowly always runs the risk of recurrence of your bipolar disorder. You along with your doctor have to make the choice of stopping but never suddenly. ...Read moreSee 1 more doctor answer
Have been taking zyprexa (olanzapine) for about two months, am now down to 0.62mg, doctor said I can stop anytime, if I stop now would I have withdrawal symptoms?
Well ...: It's hard to predict exactly what symptoms may occur. However, it sounds like you're partnering with your doctor in a very smart way & taking an extremely low dose of Zyprexa (olanzapine). I'd guess that any withdrawal symptoms would be very minimal. If you take your medication at night - you might notice that you aren't as sleepy as you are normally (as Zyprexa (olanzapine) can be sedating). Hope that helps! ...Read more
Check with MD: You should not stop this medication without discussing this with your presscribing doctor. You could suffer harm coming off this anti-coagulant. You are on it for a reason and should stay on it until other arrangements or advise is given. See your prescribing doctor very soon to discuss the pros and cons of this medication and the alternatives. ...Read moreSee 2 more doctor answers
My doctor said I could stop taking my Depakote. I was wondering if it's actually safe to stop taking 500 mg of Depakote all of a sudden.
Yes: This can be stopped if your doctor thinks it's OK. You do not need to taper it, as this is a small dose. Good luck! ...Read more
I was given estrogen to stop my period, but its giving me headaches. If I stop taking it will my period come back?
I've been on Dexedrine (dextroamphetamine) 40mg for about 3 months and the effects have suddenly stopped recently. What do I do about this?
Dexedrine (dextroamphetamine): Dexedrine (dextroamphetamine) is approved in the States for treating narcolepsy, ADHD (attention deficit/hyperactivity disorder) & obesity. I'm not clear as to why you're taking this medication nor what effect stopped suddenly. Regardless, you need to go see your prescribing doc & tell him/her about your concerns. Good luck! ...Read more
I stop taking flouxtine for 3 mouths now but my anxiety has come back can l start taking it again?
Yes - under your: Physician's supervision.Get a more detailed answer ›
Please tell me what will happen if i stopped taking my anti-depressants and my anxiety medication?
It is never wise: To stop psychiatric medications abruptly. Just as you start them slowly people stop taking them gradually. If you need the medications, and stop, the symptoms which led you to have a psychiatric evaluation will return unless the issues have been resolved in therapy. ...Read more
- Talk to a doctor live online for free
- What come about if you stop taking methotrexate for rheumatoid arthritis?
- What happens if you stop taking methotrexate suddenly?
- What happens if i stop taking my immunosuppressant suddenly?
- Ask a doctor a question free online
- What happens if you suddenly stop taking levothyroxine?
- What happens if you stop taking methotrexate for rheumatisms?
- What happens if you stop taking methotrexate crohns?
- What happens if you stop taking methotrexate for arthritis?
- Talk to a rheumatologist online for free